MAUDE Adverse Event Report: ARTHREX, INC. CLAV FRAC PLT,CENTRAL THIRD,LFT,SS; PLATE, FIXATION, BONE

ARTHREX, INC. CLAV FRAC PLT,CENTRAL THIRD,LFT,SS; PLATE, FIXATION, BONE
Model Number CLAV FRAC PLT,CENTRAL THIRD,LFT,SS
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that a clavicula plate broke post op.The plate was removed during a revision surgery and another plate from another manufacturer was implanted.At the moment, part and batch numbers of the plate and the associated screws are unknown.Further more, the date of the initial surgery and the revision surgery are unknown.Update 17-sep-2020: following information received from patient's solicitor: along with the plate the following screws were used: 3x ar-8835-x (length unknown), and 5x ar-8835l-x (lenght unknown).Patient is male, size 178 cm, (b)(6) kg, yob: (b)(6), retired.He did not ride bike, nor did he move heavy loads, nor was he physically active.Update 21-sep-2020: following update received: initial surgery was performed on (b)(6) 2020.Revision surgery was performed on (b)(6) 2020.

Brand Name
CLAV FRAC PLT,CENTRAL THIRD,LFT,SS
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10566981
Report Number1220246-2020-02197
Device Sequence Number2671206
Product Code HRS
UDI-Device Identifier00888867027442
UDI-Public00888867027442
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCLAV FRAC PLT,CENTRAL THIRD,LFT,SS
Device Catalogue NumberAR-2653CL
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2020
Initial Report FDA Received Date09/22/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight101